# SDR UALA2013031501575

- Difficulty date: March 14, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,941 hours, 26,409 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Inoperative
- Location: Ground Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS INOPERATIVE.  REPLACED GROUND SERVICE SELECT RELAY K103 PER AMM 24-51-04 AND GROUND SERVICE TRANSFER RELAY K102 PER AMM, ALL SYSTEMS THAT WERE AFFECTED ARE OK FOR SERVICE, OPS CHECK GOOD.
